# SDR MALA964948

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 2437 · DC Indicating System
- Part: Bus Light
- Condition: Flickers
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

YNG - FLT 3367 - ON APPROACH THE RIGHT NON-ESSENTIAL BUS LIGHTS BEGAN TO FLICKER AND THE CREW NOTED AN ELECTRICAL SMELL.  MAINTENANCE DEFERRED THE SYSTEM PER MEL 33-1C.  (X)
